Inventiones mathematicae

, Volume 129, Issue 3, pp 509–525

Tight contact structures and Seiberg–Witten invariants

  • P. Lisca
  • G. Matić

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • P. Lisca
    • 1
  • G. Matić
    • 2
  1. 1.Dipartimento di Matematica, Universitá di Pisa, I-56127 Pisa, Italy (e-mail: lisca@dm.unipi.it)IT
  2. 2.Department of Mathematics, The University of Georgia, Athens, GA 30602, USA (e-mail: gordana@math.uga.edu)GE

Personalised recommendations